Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 142, Number 5, Pages 986–989 (Mi dan26109)  

MATHEMATICS

On homogeneous differential-difference schemes of second-order accuracy for parabolic and hyperbolic equations with discontinuous coefficients

B. M. Budak

Lomonosov Moscow State University

Full text: PDF file (445 kB)

Bibliographic databases:
Presented: А. А. Дородницын
Received: 12.10.1961

Citation: B. M. Budak, “On homogeneous differential-difference schemes of second-order accuracy for parabolic and hyperbolic equations with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 142:5 (1962), 986–989

Citation in format AMSBIB
\Bibitem{Bud62}
\by B.~M.~Budak
\paper On homogeneous differential-difference schemes of second-order accuracy for parabolic and hyperbolic equations with discontinuous coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 142
\issue 5
\pages 986--989
\mathnet{http://mi.mathnet.ru/dan26109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0152139}
\zmath{https://zbmath.org/?q=an:0196.50404}


Linking options:
  • http://mi.mathnet.ru/eng/dan26109
  • http://mi.mathnet.ru/eng/dan/v142/i5/p986

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021